MAUDE Adverse Event Report: ETHICON, LLC ETHICON; SUTURE, ABSORBABLE, NATURAL

ETHICON, LLC ETHICON; SUTURE, ABSORBABLE, NATURAL
Model Number 1915G
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) noticed the tip of one of the 5.0 fast absorbing needle tip was missing.Staff compared it to another suture and was indeed missing.Dr.(b)(6) immediately went to look for tip in patient's tongue.It was located and placed into a specimen cup.Xray ordered to confirm there was no remaining suture.Xray read by dr.(b)(6) did not see any residual suture left in the tongue.

Brand Name
ETHICON
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON, LLC
475 c street, suite 401
los frailes industrial park
guaynabo PR 00969
MDR Report Key22352627
Report Number22352627
Device Sequence Number12782805
Product Code GAL
UDI-Device Identifier10705031002913
UDI-Public(01)10705031002913
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1915G
Device Catalogue Number1915G
Device Lot Number103DT3
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/20/2025